# SDR DALA2020012100408

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-MID-CABIN SERVICE DOOR LOWER SILL "T" PLATE FOUND CORROSION. REFER TO CPCP TASK 53-694-00 C/A CORROSION AT MID-CABIN SERVICE DOOR LOWER STLL "T" PLATE REPAIRED AS PER PRI 584164-14 REV 0.THE PRI 584164-14 REV 0 COMPLIED THE ER/A 584164-14 REV ORIGINAL. ASSOCIATED ER/A 14-584164.
